Skip to main content

Items where Author, Editor or other role is "Assa, Hirbod"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: A | C | K | O | P | Y | Z
Number of items: 19.

A

Assa, H. (2021) Financial engineering in pricing agricultural derivatives based on demand and volatility. Agricultural Finance Review, 76 (1). pp. 42-53. ISSN 0002-1466. (doi:10.1108/AFR-11-2015-0053) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87827)

Assa, H., Sharifi, H., Lyons, A. (2021) An examination of the role of price insurance products in stimulating investment in agriculture supply chains for sustained productivity. European Journal of Operational Research, 288 (3). pp. 918-934. ISSN 0377-2217. (doi:10.1016/j.ejor.2020.06.030) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87558)

Assa, H., Wang, M. (2020) Price Index Insurances in the Agriculture Markets. North American Actuarial Journal, . pp. 1-26. (doi:10.1080/10920277.2020.1755315) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87559)

Assa, H., Pouralizadeh, M., Badamchizadeh, A. (2019) Sound deposit insurance pricing using a machine learning approach. Risks, 7 (2). ISSN 2227-9091. (doi:10.3390/risks7020045) (KAR id:87560)
[thumbnail of risks-07-00045.pdf]
Preview

Assa, H., Gospodinov, N. (2018) Market consistent valuations with financial imperfection. Decisions in Economics and Finance, 41 (1). pp. 65-90. ISSN 1593-8883. (doi:10.1007/s10203-018-0207-2) (KAR id:87561)
[thumbnail of Assa-Gospodinov2018_Article_MarketConsistentValuationsWith.pdf]
Preview

Assa, H., Okhrati, R. (2018) Designing sound deposit insurances. Journal of Computational and Applied Mathematics, 327 . pp. 226-242. ISSN 0377-0427. (doi:10.1016/j.cam.2017.05.043) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87565)

Assa, H., Zimper, A. (2018) Preferences over all random variables: Incompatibility of convexity and continuity. Journal of Mathematical Economics, 75 . pp. 71-83. (doi:10.1016/j.jmateco.2017.12.006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87562)

Assa, H., Gospodinov, Nikolay (2017) A Robust Approach to Hedging and Pricing in Imperfect Markets. Risks, 5 (3). ISSN 2227-9091. (doi:10.3390/risks5030036) (KAR id:87825)
[thumbnail of risks-05-00036-v5.pdf]
Preview

Assa, H., Elliston, S., Lehrer, E. (2016) Joint games and compatibility. Economic Theory, 61 (1). pp. 91-113. ISSN 0938-2259. (doi:10.1007/s00199-015-0880-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87572)

Assa, H. (2016) Financial engineering in pricing agricultural derivatives based on demand and volatility. Agricultural Finance Review, 76 (1). pp. 42-53. ISSN 0002-1466. (doi:10.1108/AFR-11-2015-0053) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87570)

Assa, H. (2016) Natural risk measures. Mathematics and Financial Economics, 10 (4). pp. 441-456. ISSN 1862-9679. (doi:10.1007/s11579-016-0165-9) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87568)

Assa, H., Morales, Manuel, Omidi Firouzi, Hassan (2016) On the Capital Allocation Problem for a New Coherent Risk Measure in Collective Risk Theory. Risks, 4 (3). ISSN 2227-9091. (doi:10.3390/risks4030030) (KAR id:87826)
[thumbnail of risks-04-00030.pdf]
Preview

C

Chen, Yunzhou, Assa, H. (2019) Dynamic Set-Up for Designing Optimal Reinsurance Contracts. SSRN Electronic Journal, . (Unpublished) (doi:10.2139/ssrn.3420090) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87824)

K

Karagiannis, N., Assa, H., Pantelous, A.A., Turvey, C.G. (2016) Modelling and pricing of catastrophe risk bonds with a temperature-based agricultural application. Quantitative Finance, 16 (12). pp. 1949-1959. ISSN 1469-7688. (doi:10.1080/14697688.2016.1211791) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87567)

O

Okhrati, R., Assa, H. (2017) Representation and approximation of convex dynamic risk measures with respect to strong–weak topologies. Stochastic Analysis and Applications, 35 (4). pp. 604-614. ISSN 0736-2994. (doi:10.1080/07362994.2017.1289104) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87566)

P

Portugal, L., Pantelous, A.A., Assa, H. (2017) Claims Reserving with a Stochastic Vector Projection. North American Actuarial Journal, 22 (1). pp. 22-39. (doi:10.1080/10920277.2017.1353429) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87564)

Y

Yang, L., Pantelous, A.A., Assa, H. (2016) Robust Stability, Stabilisation and H-Infinity Control for Premium-reserve Models in a Markovian Regime Switching Discrete-Time Framework. ASTIN Bulletin, 46 (3). pp. 747-778. ISSN 0515-0361. (doi:10.1017/asb.2016.13) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87569)

Z

Zimper, A., Assa, H. (2020) Preferences over rich sets of random variables: on the incompatibility of convexity and semicontinuity in measure. Mathematics and Financial Economics, 15 (2). pp. 353-380. ISSN 1862-9679. (doi:10.1007/s11579-020-00280-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87557)

Zhuang, S.C., Weng, C., Tan, K.S., Assa, H. (2016) Marginal Indemnification Function formulation for optimal reinsurance. Insurance: Mathematics and Economics, 67 . pp. 65-76. (doi:10.1016/j.insmatheco.2015.12.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87571)

This list was generated on Tue Nov 30 20:04:03 2021 GMT.